On the groups JG(*) for G=SL(2, p)

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)57-78
Number of pages22
JournalOsaka Journal of Mathematics
Volume19
Publication statusPublished - 1982

Cite this

On the groups JG(*) for G=SL(2, p). / Morimoto, Masaharu.

In: Osaka Journal of Mathematics, Vol. 19, 1982, p. 57-78.

Research output: Contribution to journalArticle

@article{053b678d9e9d4ee0b517430781ed704d,
title = "On the groups JG(*) for G=SL(2, p)",
author = "Masaharu Morimoto",
year = "1982",
language = "English",
volume = "19",
pages = "57--78",
journal = "Osaka Journal of Mathematics",

}

TY - JOUR

T1 - On the groups JG(*) for G=SL(2, p)

AU - Morimoto, Masaharu

PY - 1982

Y1 - 1982

M3 - Article

VL - 19

SP - 57

EP - 78

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

ER -